# SDR SWAA2016051651817

- Difficulty date: May 12, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N7840A
- Make and model: Boeing 737-73V
- Aircraft serial: 30236
- Aircraft time: 44,310 hours, 27,566 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71701100
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EMER EXIT LIGHT INOPERATIVE.  R & R POWER SUPPLY IAW AMM.
